Kloosterman identities over a quadratic extension II
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 4, p. 609-669
@article{ASENS_2005_4_38_4_609_0,
     author = {Jacquet, Herv\'e},
     title = {Kloosterman identities over a quadratic extension II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {4},
     year = {2005},
     pages = {609-669},
     doi = {10.1016/j.ansens.2005.05.001},
     zbl = {1111.11028},
     mrnumber = {2172953},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_4_609_0}
}
Jacquet, Hervé. Kloosterman identities over a quadratic extension II. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 4, pp. 609-669. doi : 10.1016/j.ansens.2005.05.001. http://www.numdam.org/item/ASENS_2005_4_38_4_609_0/

[1] Arthur J., Clozel L., Simple Algebras, Base Change, and the Advanced Theory of the Trace Formula, Ann. of Math. Stud., vol. 120, Princeton University Press, Princeton, NJ, 1989. | MR 1007299 | Zbl 0682.10022

[2] Casselman W., Shalika J., The unramified principal series of p-adic groups. II. The Whittaker function, Compositio Math. 41 (1980) 207-231. | Numdam | MR 581582 | Zbl 0472.22005

[3] Flicker Y., On distinguished representations, J. reine angew. Math. 418 (1991) 139-172. | MR 1111204 | Zbl 0725.11026

[4] Goodman R., Wallach N., Representations and Invariants of the Classical Groups, Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, 1998. | MR 1606831 | Zbl 0948.22001

[5] Harder G., Langlands R., Rapoport M., Algebraische Zyklen auf Hilbert-Blumenthal-Flächen, J. reine angew. Math. 366 (1986) 53-120. | MR 833013 | Zbl 0575.14004

[6] Jacquet H., Kloosterman Identities over a quadratic extension, Ann. of Math., submitted for publication. | Zbl 1071.11026

[7] Jacquet H., Rallis S., Kloosterman integrals for skew symmetric matrices, Pacific J. Math. 154 (2) (1992) 265-283. | MR 1159511 | Zbl 0778.11032

[8] Jacquet H., Ye Y., Une remarque sur le changement de base quadratique, C. R. Acad. Sci. Paris Sér. I Math. 311 (1990) 671-676. | MR 1081622 | Zbl 0715.11026

[9] Kottwitz R., Base change for unit elements of Hecke algebras, Compositio Math. 60 (1986) 237-250. | Numdam | MR 868140

[10] Lapid E., On the fine spectral expansion of Jacquet's relative trace formula, Preprint.

[11] Lapid E., Rogawski J., Periods of Eisenstein series: the Galois case, Duke Math. J. 120 (2003) 153-226. | MR 2010737 | Zbl 1037.11033

[12] Lapid E., Rogawski J., Stabilization of periods of integrals of Eisenstein series and Bessel distributions on GL 3 relative to U3, Doc. Math. 5 (2000) 317-350. | MR 1767567 | Zbl 0983.11022

[13] Macdonald I.G., Symmetric Functions and Orthogonal Polynomials, Amer. Math. Soc. Univ. Lecture Ser., vol. 12, 1991. | MR 1488699 | Zbl 0887.05053

[14] Mao Z., Rallis S., Howe duality and the trace formula, Pacific J. Math. 191 (2) (1999) 329-346. | MR 1738188 | Zbl 1008.22008

[15] Ngô B.C., Le lemme fondamental de Jacquet et Ye en caractéristique positive, Duke Math. J. 96 (1999) 473-520. | MR 1671212 | Zbl 1047.11517

[16] Shalika J., The multiplicity one theorem for GL n , Ann. of Math. 100 (2) (1974) 171-193. | MR 348047 | Zbl 0316.12010

[17] Shintani T., On an explicit formula for class-1 Whittaker functions on GL n over P-adic fields, Proc. Japan Acad. 52 (1976) 180-182. | MR 407208 | Zbl 0387.43002

[18] Ye Y., Kloosterman integrals and base change for gl2, J. reine angew. Math. 400 (1989) 57-121. | MR 1013725 | Zbl 0665.10020